# SDR C77A20130820020

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 100
- Part time: 13,930 hours, 7,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF ARCING ON AFT RT CENTER OF LICC,  FROM CONTACT WITH WIRE W120-01391-20.    REPAIRED DAMAGED WIRES W120-01391-20, W120-00975-24W, W120-00975-24BL, W120-00975-240R, W120-01456-24, W120-01392-20 IAW STANDARD WIRING PRACTICES MANUAL 20-41-20.
